# SDR SWAA2013042315060

- Difficulty date: April 20, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 32,055 hours, 18,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6551463
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE GIRT BAR RIGHT HOOK LOOSE.  SECURED HOOK PER MM.
